# SDR YENA2023062700739

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 73,734 hours, 26,792 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1902, FLL-MCO. 'DURING CLIMBOUT AIR ENG 2 BLEED LEAK COORDINATING WITH MAINT CONTROL & AFTER COMPLYING WITH QRH 2-27, THREE RESETS WERE ATTEMPTED. THE THIRD RESET LASTED FOR TEN MINUTES AND THEN FAILED; FOUND ENG 2 PRECOOLER SEAL TORN, REPLACED SEAL PER AMM 36-11-42. PERFORMED VISUAL INSP FOR DAMAGE ON PYLON DUCTS, VISUAL INSP OF WIIRNG OF SENSING ELEMENT, NO DAMAGE FOUND. PERFORMED ENG IDL RUN TO TEST INTEGRITY OF PRECOOLER SEAL, NO FAULT FOUND. BMC TEST OK PER AMM 36-11-00. A/C OK FOR CONTINUED SERVICE.'
